Vol. 11, No. 3, 2018

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 3, 361–540
Issue 2, 181–359
Issue 1, 1–179

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)

Vol. 11, No. 3, 2018

A mathematical model of treatment of cancer stem cells with immunotherapy
361–382

Zachary J. Abernathy and Gabrielle Epelle

RNA, local moves on plane trees, and transpositions on tableaux
383–411

Laura Del Duca, Jennifer Tripp, Julianna Tymoczko and Judy Wang

Six variations on a theme: almost planar graphs
413–448

Max Lipton, Eoin Mackall, Thomas W. Mattman, Mike Pierce, Samantha Robinson, Jeremy Thomas and Ilan Weinschelbaum

Nested Frobenius extensions of graded superrings
449–461

Edward Poon and Alistair Savage

On $G$-graphs of certain finite groups
463–476

Mohammad Reza Darafsheh and Safoora Madady Moghadam

The tropical semiring in higher dimensions
477–488

John Norton and Sandra Spiroff

A tale of two circles: geometry of a class of quartic polynomials
489–500

Christopher Frayer and Landon Gauthier

Zeros of polynomials with four-term recurrence
501–518

Khang Tran and Andres Zumba

Binary frames with prescribed dot products and frame operator
519–540

Veronika Furst and Eric P. Smith